# SDR CALA2018102202162

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF CORROSION AT PASSENGER CABIN AFT WET AREA RT INNER CORD FROM STA 951 TO STA 996 (REF NR 9878453) REMOVED AND REPLACED AFT WET AREA RT INNER CHORD FROM STA 900 TO STA 1006 PER REF SRM 51-40-02.
